# SDR FDEA201909282368

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK:#2 PYLON PANEL 424CR WORN AROUND SCREW HOLE REPAIRED #2 PYLON PANEL 424CR IAW A300-600 SRM 54-52-51-FIG 201
